IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 11720 
Small font sizeDefault font sizeIncrease font size
Read this article

 


    Article Cited by others

CASE REPORT

Pedal edema with olanzepine

Nayak Veena, Chogtu Bharti, Devaramane Virupaksha, Bhandary P V

Year : 2009| Volume: 41| Issue : 1 | Page no: 49-50

   This article has been cited by
 
1 Paliperidone-Related Peripheral Edema
Hung-Jen Chen,Shuai-Ting Lin,Heng-Chia Hsu,Kai-Da Cheng,Hin-Yeung Tsang
Journal of Clinical Psychopharmacology. 2014; 34(2): 269
[Pubmed]  [Google Scholar] [DOI]
2 Olanzapine as a cause of peripheric edema in an elderly man
Sibel Akin,Gülistan Bahat,Fatih Tufan,Bülent Saka,Nida Öztop,Nilgün Erten,Mehmet Akif Karan
Aging Clinical and Experimental Research. 2013; 25(1): 115
[Pubmed]  [Google Scholar] [DOI]
3 Facial edema with olanzapine
Mahima Malhotra,Manohar Kant Shrivastava
General Hospital Psychiatry. 2013; 35(6): 682.e7
[Pubmed]  [Google Scholar] [DOI]
4 Peripheral edema associated with olanzapinemirtazapine combination: A case report | [Olanzapin ve mirtazapinĉin birlikte kullani{dotless}mi{dotless}yla i̇lişkili periferik ödem: Olgu sunumu]
Sarisoy, G., Yazici, N.
Klinik Psikofarmakoloji Bulteni. 2011; 21(3): 249-252
[Pubmed]  [Google Scholar]

 

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow